# SDR IPXA2017032215413

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 52,258 hours, 16,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RT ENGINE HPSOV CAUTION MESSAGE ILLUMINATED,  RAN THE CHECK LIST AND COULD NOT GET BLEED LIGHT TO GO OUT.   TROUBLESHOT IAW FIM 36-10-00.  FOUND THE HPSOV LOOSE AT VALVE STEM AND LEAKING THRU STEM.  R & R AREA AT BOTTOM OF VALVE. R&R'D HPSOV ON RT ENGINE IAW AMM 36-11-07.   OPS CHECKED NORMAL.
